RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences, 1917, Volume 11, Issue 13, Pages 1089–1093 (Mi izv6104)  

Sur l'accentuation des adjectifs japonais à deux syllabes

E. D. Polivanov


Full text: PDF file (683 kB)

Citation: E. D. Polivanov, “Sur l'accentuation des adjectifs japonais à deux syllabes”, Bulletin de l'Académie des Sciences, 11:13 (1917), 1089–1093

Citation in format AMSBIB
\Bibitem{Pol17}
\by E.~D.~Polivanov
\paper Sur l'accentuation des adjectifs japonais \`a deux syllabes
\jour Bulletin de l'Acad{\'e}mie des Sciences
\yr 1917
\vol 11
\issue 13
\pages 1089--1093
\mathnet{http://mi.mathnet.ru/izv6104}


Linking options:
  • http://mi.mathnet.ru/eng/izv6104
  • http://mi.mathnet.ru/eng/izv/v11/i13/p1089

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:79
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019